Polynomial rings over Goldie rings

Research output: Contribution to journalArticleResearchpeer-review

2 Citations (Scopus)

Abstract

For each finite field K, we construct a commutative Goldie K-algebra R such that the polynomial ring R[x] is not a Goldie ring. This generalizes a construction of Kerr. © 2001 Academic Press.
Original languageEnglish
Pages (from-to)262-272
JournalJournal of Algebra
Volume237
DOIs
Publication statusPublished - 1 Mar 2001

Fingerprint Dive into the research topics of 'Polynomial rings over Goldie rings'. Together they form a unique fingerprint.

Cite this